# SDR SWAA2020122838229

- Difficulty date: December 22, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 16,156 hours, 7,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGA PHONE NOT WORKING AND HANDLE IS LOOSE.  REPLACED MEGA PHONE PER SIP.
